# SDR AALA202110111818

- Difficulty date: September 28, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 36,531 hours, 14,772 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LOWER SKIN OF RH HORIZONTAL STABILIZER AT STA 101.9. ACCOMPLISHED REINFORCING REPAIR WITH REPETITIVE INSPECTIONS IAW SRM 55-10-01-2R-R11.
